# SDR DHL2000721004

- Difficulty date: July 25, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, N
- Precautionary procedure: E, A

## Discrepancy

DURING T/O AFTER V2 NR 3 ENG EGT CAME UP TO 620 DEGREES FOR 25 - 30 SECONDS.  ABNORMAL PROCEDURE COMPLETED INCLUDING INFLIGHT ENG SHUTDOWN.  RETURNED TO IAH.
